# SDR MWEA010591

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4917060507
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTBOARD OF XCW 58 LOWER TEE CAP, HORIZONTAL LEG BETWEEN STRINGER 23.  REMOVED 2 CLIPS FOR OUT OF LIMITS CORROSION.  FABRICATED DRILLED AND INSTALLED NEW CLIPS.
